# SDR ABXA9701160

- Difficulty date: June 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Switch
- Part number: 7000010101
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN GEAR RETRACTED, LEFT GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  RECYCLED GEAR, LIGHT WENT OUT WHEN GEAR DOWN.  LIGHT ILLUMINATED AGAIN WHEN GEAR RETRACTED.  LANDING WAS UNEVENTFUL.  REPLACED MLG POSITION WARNING SWITCH, OPS CHECKED GOOD IAW DC9 MM 32-60-01.
